Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 708191, 10 pages
http://dx.doi.org/10.1155/2012/708191
Research Article

Semi-Slant Warped Product Submanifolds of a Kenmotsu Manifold

1Department of Mathematics, King Abdulaziz University, P. O. Box 80015, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Tabuk, P. O. Box 741, Tabuk, Saudi Arabia

Received 1 February 2012; Revised 29 March 2012; Accepted 19 April 2012

Academic Editor: Kwok W. Wong

Copyright © 2012 Falleh R. Al-Solamy and Meraj Ali Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Tanno, “The automorphism groups of almost contact Riemannian manifolds,” Tohoku Mathematical Journal, vol. 21, pp. 21–38, 1969. View at Google Scholar · View at Zentralblatt MATH
  2. K. Kenmotsu, “A class of almost contact Riemannian manifolds,” Tohoku Mathematical Journal, vol. 24, pp. 93–103, 1972. View at Google Scholar · View at Zentralblatt MATH
  3. N. Papaghiuc, “Semi-slant submanifolds of a Kaehlerian manifold,” Analele stiintifice ale Universitatii “Alexandru Ioan Cuza” din Iasi, vol. 40, no. 1, pp. 55–61, 1994. View at Google Scholar · View at Zentralblatt MATH
  4. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Semi-slant submanifolds of a Sasakian manifold,” Geometriae Dedicata, vol. 78, no. 2, pp. 183–199, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. L. Bishop and B. O'Neill, “Manifolds of negative curvature,” Transactions of the American Mathematical Society, vol. 145, pp. 1–49, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. K. Beem, P. E. Ehrlich, and K. L. Easley, Global Lorentzian Geometry, Marcel Dekker, New York, NY, USA, 1996.
  7. S.-T. Hong, “Warped products and black holes,” Nuovo Cimento della Societa Italiana di Fisica B, vol. 120, no. 10-11, pp. 1227–1234, 2005. View at Google Scholar
  8. B.-Y. Chen, “Geometry of warped product CR in Kaehler manifolds,” Monatshefte für Mathematik, vol. 133, no. 3, pp. 177–195, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. V. A. Khan and K. A. Khan, “Generic warped product submanifolds in nearly Kaehler manifolds,” Contribution to Algebra and Geometry, vol. 50, no. 2, pp. 337–352, 2009. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. M. Atçeken, “Warped product semi-slant submanifolds in Kenmotsu manifolds,” Turkish Journal of Mathematics, vol. 34, no. 3, pp. 425–432, 2010. View at Google Scholar · View at Zentralblatt MATH
  11. S. Uddin, V. A. Khan, and K. A. Khan, “Warped product submanifolds of a Kenmotsu manifold,” Turkish Journal of Mathematics, vol. 35, pp. 1–12, 2011. View at Google Scholar
  12. A. Lotta, “Slant submanifolds in contact geometry,” Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, vol. 39, pp. 183–198, 1996. View at Google Scholar · View at Zentralblatt MATH
  13. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Slant submanifolds in Sasakian manifolds,” Glasgow Mathematical Journal, vol. 42, no. 1, pp. 125–138, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. K. A. Khan, V. A. Khan, and Siraj-Uddin, “A note on warped product submanifolds of Kenmotsu manifolds,” Mathematica Slovaca, vol. 61, no. 1, pp. 79–62, 2011. View at Publisher · View at Google Scholar
  15. S. Hiepko, “Eine innere Kennzeichnung der verzerrten Produkte,” Mathematische Annalen, vol. 241, no. 3, pp. 209–215, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH